Skip to content


Christine Shirley

I was on AMIODARONE for 6 weeks. 1 week 600 mg daily, 1 week 400 mg daily,
Then 200 mg daily for 4 weeks.
After 2-3 weeks my vision started to get blurry. I mentioned this to my doctor who told me to get my eyes tested. I also mentioned it to my cardiologist 1 week after my Cardioversion for atrial fibrillation who said he would get me to see an eye specialist.  But then he went on holiday and doesn’t come back until mid May.
2 weeks ago I booked in to see the optician who wouldn’t prescribe new glasses for me as my eyesight had deteriorated more than double. She arranged for me to see an eye specialist.
I saw the specialist who says I have dense cataracts in both eyes. But I have to wait 6 months to go in hospital to get them removed. I have never had any signs of cataracts at previous eye examinations.
She said AMIODARONE wouldn’t have caused the cataracts but I am 100% positive it did. My eyes have never been brilliant but I could Dee things. Now everything is a blur and getting worse.
I have osteoarthritis, arthritis, crumbling discs which I do believe feel worse than before AMIODARONE.
More often than not I just have this feeling of being ” off”.  Can’t quite describe what it is, just feel somethings not as it should be.
I very often feel quite nauseous for no reason.
I have a cough first thing in the morning which takes quite a bit of coughing to actually bring anything up. Then when I do, it’s just a small amount of very thick
flegm.
If I had read all of what I know now, there is no way I would have taken AMIODARONE.

Christine Shirley